# SDR 2025FA0000569

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Aircraft: N26028
- Engine: Rroyce TRENTXWB97
- Engine time: 18,640 hours, 2,473 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: KH30620
- Part serial: RRDSFTEBAP706
- Condition: Corroded
- Location: Engine
- Part time: 18,640 hours, 2,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING REMAINED AT SHANK NUT LOCATION HOLE AT LOCATION 3 OF IPC REAR STUB SHAFT (P/N: KH30620, S/N: RRDSFTEBAP706) AFTER MACHINED TO THE MAXIMUM LIMIT IAW RR ENGINE MANUAL FRSC383.  THE PART WAS REJECTED BY RR TV255302 BECAUSE THE REPAIR WOULD AFFECTED THE STRUCTURAL INTEGRITY AND SUBSEQUENTLY INITIATE CRACKS ON THE SHANK NUT DURING SWAGING OR ENGINE OPERATION. THE IPC REAR STUB SHAFT (CSN: 2473 SDC) IS RETIRED BEFORE ITS DECLARED LIFE IN TLM (7123 SDC).
